# SDR VNAA2022062799921

- Difficulty date: May 12, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 27,380 hours, 20,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SH670320402
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WERE FOUND ON HARDWARE OF FITTINGS AND CORROSION WAS FOUND ON PROTECTOR WEB FLOOR 4EA'S
